# SDR FDEA202206171462

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 767-300
- Aircraft serial: 66242
- Aircraft time: 3,259 hours, 1,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230140G
- Part serial: AC170000877
- Condition: Dented
- Location: Zone 600
- Part time: 3,259 hours, 1,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP (AFT) LOWER SKIN WITH DENT AT WBL: 169. RH WING IBOARD AFT FLAP, LOWER SKIN AT WBL 169 WAS REPAIRED IAW B767 SRM 57-53-01-  2R PAGE 4 FIG. 201 SHEET 4 AND SRM 51-70-10-2R REP 4, PAGE 149-150 FIG 201 SHEET 1  REV.   82 12-15-21
